MathSciNet Relay Station
MathSciNet bibliographic data
MR1443392 47A55 (34L40 47E05 81Q15)
Kurasov, P.; Boman, J. Finite rank singular perturbations and distributions with discontinuous test functions. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1673–1683.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement